# SDR SWIA202412031129

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N274SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000736
- Aircraft time: 13,892 hours, 11,318 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUTION ON CLIMB OUT. MESSAGE CLEARED ONCE FLAP 1 SELECTED ON APPROACH    (FLIGHT 3858 - FILED CLOSED)    INTERROGATED CMC, FOUND NO ACTIVE FAULTS. BUT FAULT HISTORY FOR PREVIOUS LEG INDICATES 27811021ACE [SLAT SURFACE JAMMED/UNDERSPEED]. REFERENCING ERJ175 FIM 27-80-00, VERIFIED L & R PSU RESOLVERS ARE WITHIN ACCEPTABLE RANGE. R&R'D SFCL REFERENCING ERJ175 AMM 27-53-01. OPS TEST PASSED. FAULT HISTORY NOTED; NOTIFIED MXC. OK FOR CONT'D SVC.
